Communications in Mathematical Physics

A heuristic theory of phase transitions

David Ruelle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 53, Number 3 (1977), 195-208.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900700

Mathematical Reviews number (MathSciNet)
MR0443783

Subjects
Primary: 82.58

Citation

Ruelle, David. A heuristic theory of phase transitions. Comm. Math. Phys. 53 (1977), no. 3, 195--208. https://projecteuclid.org/euclid.cmp/1103900700


Export citation